# SDR DALA2023033002438

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N935DH
- Make and model: Boeing 737-9
- Aircraft serial: 38302
- Aircraft time: 23,062 hours, 17,598 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2694190) DURING INSPECTION FOUND R/H Z CHANNEL AT STA 867 - 947 HAS MULTIPLE SPOTS OF CORROSION AT RBL 22 WL 158. REMOVED AND REPLACED ZEE CHANNEL STA 867-947 RBL22 WL158 IAW B737 SRM 51-40-02, SRM 51-40-05 AND BOEING DWG#147A7500.
